# SDR AALA202512035597

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N315UU
- Make and model: Boeing 737-8
- Aircraft serial: 68362
- Aircraft time: 9 hours, 6 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS FROM ROW 4 TO ROW 14 IS NOT FUNCTIONING. ELECTRICALLY HOOKED UP EMERGENCY LIGHTS FROM SEAT AT ROWS 4AB (AALA202512032140) AND 8ABC (AALA202512035597). PER AMM 25-22-00. OPERATIONAL CHECK OF EMERGENCY LIGHTS NORMAL ON ALL SEATS.
